# SDR CALA2018100802065

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 94,155 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9462408 - SPEC NR B777-33-7-7019 - ZONE C FWD RT EMER AREA LIGHT WAS NOT ON WHEN EMERGENCY LIGHT TESTED. DOOR RT 3 BATTERY M33401 REPLACED AND OPERAIONAL TEST FOUND NORMAL AS PER AMM 33-51-06-960-802 REV83.
